# SDR RAIA00612008

- Difficulty date: December 5, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 16,583 hours, 15,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 221676
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PRE FLT NR 5462 - STL - ENGINE 1 FIRE DETECTION FAIL IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR LOOP.  OPS CHECKED GOOD.
